# SDR DALA1101209864

- Difficulty date: January 6, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM UPPER CAP HAS SEVERAL ELONGATED AND DOUBLE DRILL FASTENER HOLES AT BS 160 FROM BL 0 TO RBL 57.  REMOVED 51 INCHES FLOORBEAM UPPER CAP IAW SRM 53-05, FIG 20B.  REMOVED PULLEY BRACKET IAW SRM 51-30-1.  REINSTALLED PULLEY BRACKET IAW SRM 51-30-1.  FABRICATED, DRILLED SPLICES.  MACHINE TAPERED AND INSTALLED IAW SRM 53-05, FIG 20B, P-224.  REQUIRED INSP COMPLETED .
